Birkhoff style calculi for hybrid logics

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We develop an abstract proof calculus for hybrid logics whose sentences are (hybrid) Horn clauses, and we prove a Birkhoff completeness theorem for hybrid logics in the general setting provided by the institution theory. This result is then applied to particular cases of hybrid logics with user-defined sharing, where the first-order variables in quantified sentences are interpreted uniformly across worlds.

Original languageEnglish
Pages (from-to)805-832
Number of pages28
JournalFormal Aspects of Computing
Volume29
Issue number5
DOIs
Publication statusPublished - Sep 1 2017

All Science Journal Classification (ASJC) codes

  • Software
  • Theoretical Computer Science

Fingerprint

Dive into the research topics of 'Birkhoff style calculi for hybrid logics'. Together they form a unique fingerprint.

Cite this